Ask an expert
Question

19 Mar 2007

HELP! Periods again after 2 weeks
Hi
I'm very worried. I started taking Microval on 5 March which was my first day of my periods as advised by the doctor, but today I got my periods again! I stoped bleeding on Sunday 11th march and now I have my periods again.
I suspect it's the Microval, what do I do to stop the bleeding cos its not normal. I'm getting married on Sunday, that's why I started taking the Microval, but now I have my periods again which is just not on, I'm not suppoed to have it again.
Please HELP
Answer 369 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Microval is a progesterone only pill and can cause irregular spotting. You could try starting the combined pill, though it is quite late to change the course of things.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19856 votes
Vote